Follow
dario monticelli
dario monticelli
Associate Professor, Mathematics Department, Politecnico di Milano
Verified email at polimi.it
Title
Cited by
Cited by
Year
An extension problem for the CR fractional Laplacian
RL Frank, M del Mar González, DD Monticelli, J Tan
Advances in mathematics 270, 97-137, 2015
752015
On the geometry of gradient Einstein-type manifolds
G Catino, P Mastrolia, D Monticelli, M Rigoli
Pacific Journal of Mathematics 286 (1), 39-67, 2016
582016
Maximum principles and the method of moving planes for a class of degenerate elliptic linear operators
DD Monticelli
Journal of the European Mathematical Society 12 (3), 611-654, 2010
582010
Gradient Ricci solitons with vanishing conditions on Weyl
G Catino, P Mastrolia, DD Monticelli
Journal De Mathematiques Pures et Appliquees 108 (1), 1-13, 2017
412017
Nonexistence of solutions to parabolic differential inequalities with a potential on Riemannian manifolds
P Mastrolia, DD Monticelli, F Punzo
Mathematische Annalen 367, 929-963, 2017
412017
Classification of expanding and steady Ricci solitons with integral curvature decay
G Catino, P Mastrolia, D Monticelli
Geometry & Topology 20 (5), 2665-2685, 2016
302016
Maximum principles for weak solutions of degenerate elliptic equations with a uniformly elliptic direction
DD Monticelli, KR Payne
Journal of Differential Equations 247 (7), 1993-2026, 2009
292009
Boundedness of weak solutions of degenerate quasilinear equations with rough coefficients
DD Monticelli, S Rodney, RL Wheeden
282012
Analytic and geometric properties of generic Ricci solitons
G Catino, P Mastrolia, D Monticelli, M Rigoli
Transactions of the American Mathematical Society 368 (11), 7533-7549, 2016
272016
Conformal Ricci solitons and related integrability conditions
G Catino, P Mastrolia, DD Monticelli, M Rigoli
Advances in Geometry 16 (3), 301-328, 2016
252016
On the critical p-Laplace equation
G Catino, DD Monticelli, A Roncoroni
Advances in Mathematics 433, 109331, 2023
222023
Nonexistence results for elliptic differential inequalities with a potential on Riemannian manifolds
P Mastrolia, DD Monticelli, F Punzo
Calculus of Variations and Partial Differential Equations 54 (2), 1345-1372, 2015
222015
On the stability of solutions of semilinear elliptic equations with Robin boundary conditions on Riemannian manifolds
C Bandle, P Mastrolia, DD Monticelli, F Punzo
SIAM Journal on Mathematical Analysis 48 (1), 122-151, 2016
202016
Elliptic and parabolic equations with Dirichlet conditions at infinity on Riemannian manifolds
P Mastrolia, DD Monticelli, F Punzo
172018
Harnack’s inequality and Hölder continuity for weak solutions of degenerate quasilinear equations with rough coefficients
DD Monticelli, S Rodney, RL Wheeden
Nonlinear Analysis 126, 69-114, 2015
172015
Poincaré inequalities for Sobolev spaces with matrix-valued weights and applications to degenerate partial differential equations
DD Monticelli, KR Payne, F Punzo
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 149 (1 …, 2019
142019
Existence and spectral theory for weak solutions of Neumann and Dirichlet problems for linear degenerate elliptic operators with rough coefficients
DD Monticelli, S Rodney
Journal of Differential Equations 259 (8), 4009-4044, 2015
142015
Nonexistence for hyperbolic problems on Riemannian manifolds
DD Monticelli, F Punzo, M Squassina
Asymptotic Analysis 120 (1-2), 87-101, 2020
132020
On the Dirichlet problem of mixed type for lower hybrid waves in axisymmetric cold plasmas
D Lupo, DD Monticelli, KR Payne
Archive for Rational Mechanics and Analysis 217 (1), 37-69, 2015
132015
Spectral theory for linear operators of mixed type and applications to nonlinear Dirichlet problems
D Lupo, DD Monticelli, KR Payne
Communications in Partial Differential Equations 37 (9), 1495-1516, 2012
132012
The system can't perform the operation now. Try again later.
Articles 1–20